# SDR AALA201712059055

- Difficulty date: December 2, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 96,318 hours, 15,214 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FIRST OFFICER'S SLIDING WINDOW VERY DIFFICULT TO MOVE TO THE FORWARD POSITION AND OVERCOME MECHANISM SPRINGS AFT.  ADJUSTED INBOARD AND OUTBOARD LINK ARM, AFT CORNER OF WINDOW, AFT ROLLER CLUSTER AND CAMBLOCK ON #2 OPENABLE WINDOW.  REMOVED AND REINSTALLED LATCH HANDLE LOWER AFT AND TOP COVER.  OPERATIONAL CHECK GOOD PER AMM 56-11-02.
